Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Those tips

Posted by Dr. Bob on December 19, 1998, at 2:48:31

In reply to Re: Need opinion from Docs, posted by Matt on December 19, 1998, at 2:08:45

> Somewhere in Dr. Bob's psych. tips there is something about SSRIs causing apathy. I don't remember the heading of the bit, though.

BTW, if you're not sure what heading something might be under, you can always just search for a term like "apathy"...





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:1633